# SDR LR7A07101

- Difficulty date: September 27, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 29,086 hours, 13,158 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fs 577
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, WHEN REPAIRING RT MLG BEAM INNER CAP, FOUND A CRACKED PRESSURE WEB AT FS 577, WL 250, RBL 61.  REPAIR ACCOMPLISHED IAW LYNDEN AIR CARGO MEA 382-53-07-059.
